Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 11, Issue 3, Pages 457-464
http://dx.doi.org/10.1155/S0161171288000535

On the dual space of a weighted Bergman space on the unit ball of Cn

Department of Applied Mathematics, KAIST, P.O. Box 150, Cheongryang, Seoul, Korea

Received 30 January 1987; Revised 24 March 1987

Copyright © 1988 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Zhihua Chen, Liangying Jiang, and Qiming Yan, “An upper bound of the essential norm of composition operators between weighted bergman spaces,” Acta Mathematica Scientia, vol. 34, no. 4, pp. 1145–1156, 2014. View at Publisher · View at Google Scholar